# SDR IPXA2025021237849

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A571124402000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH FR47 HORIZONTAL JUNCTION HOLE S.  ACCOMPLISH THE REPAIR PER EA 300-5710-27-A3774 REV. -.
